# SDR 0601643209

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 49,605 hours, 21,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVER DOOR EMERGENCY EXIT SIGN LIGHTS NOT WORKING. CORRECTED BY REMOVING AND REPLACING FORWARD BATTERY PACK. CHECKS OK.
